International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 68, Pages 3717-3735

T(α,β)-spaces and the Wallman compactification

Karim Belaid,1 Othman Echi,2 and Sami Lazaar3

1Département de Mathématiques, Ecole Supérieure des Sciences et Techniques de Tunis, 5 Avenue Taha Hussein, BP 56 Bab Manara, Tunis 1008, Tunisia
2Department of Mathematics, Faculty of Sciences of Tunis, University of Tunis El Manar, Tunis 2092, Tunisia
3Département de Mathématiques, Institut Préparatoire aux Etudes d'Ingénieurs de Nabeul, Université du 7 Novembre à Carthage, Nabeul 8000, Tunisia

Received 4 April 2004

Copyright © 2004 Karim Belaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some new separation axioms are introduced and studied. We also deal with maps having an extension to a homeomorphism between the Wallman compactifications of their domains and ranges.